Volume 16, Number 1 (6-2017)                   JIRSS 2017, 16(1): 69-75 | Back to browse issues page
Abstract:   (630 Views)

Several characterizations of Marshall-Olkin generalized distributions, introduced by Gui (2013) and by Al-Saiari et al. (2014) are presented. These characterizations are based on: (i) a simple relationship between two truncated moments ; (ii) the hazard function.

Full-Text [PDF 51 kb]   (182 Downloads)    
Type of Study: Original Paper |
Received: 2016/04/25 | Accepted: 2016/04/25 | Published: 2016/04/25